MathSciNet Relay Station
MathSciNet bibliographic data
MR2252242 62M05 (62F10)
Shimizu, Yasutaka; Yoshida, Nakahiro Estimation of parameters for diffusion processes with jumps from discrete observations. Stat. Inference Stoch. Process. 9 (2006), no. 3, 227–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement